Isomorphic refinements of decompositions of a primary group into closed groups
Bulletin de la Société Mathématique de France, Tome 91 (1963), p. 63-75
@article{BSMF_1963__91__63_0,
     author = {Enochs, E.},
     title = {Isomorphic refinements of decompositions of a primary group into closed groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {91},
     year = {1963},
     pages = {63-75},
     doi = {10.24033/bsmf.1589},
     zbl = {0118.03703},
     mrnumber = {27 \#200},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1963__91__63_0}
}
Enochs, E. Isomorphic refinements of decompositions of a primary group into closed groups. Bulletin de la Société Mathématique de France, Tome 91 (1963) pp. 63-75. doi : 10.24033/bsmf.1589. http://www.numdam.org/item/BSMF_1963__91__63_0/

[1] Fuchs (L.). - Abelian groups. New York, Oxford, London, Paris, Pergamon Press, 1960. | Zbl 0100.02803

[2] Kolettis (George, Jr.). - Semi-complete primary abelian groups, Proc. Amer. math. Soc., t. 11, 1960, p. 200-205. | MR 22 #4766 | Zbl 0090.24603